Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 52, 2020 Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v44.i5.60
pages 57-66

Simulation of Automata over a Finite Ring by the Automata with a Finite Memory

V.V. Skobelev
Institute of Applied Mathematics and Mechanics, National Academy of Sciences of Ukraine, Donetsk

ABSTRAKT

An approach to solving the problem of parametric identification of the automaton, determined by the system of equations with parameters over a finite commutative associative ring with unit, based on the use of automata with a finite memory, is studied. The accuracy of identification on the suffixes of input words, obtained by dropping the prefixes of a fixed length, is characterized. The class of asymptotically exact simulation models is picked out and characterized.


Articles with similar content:

Identification of Multivariable Systems Using Steady-state Mode Parameters
Journal of Automation and Information Sciences, Vol.44, 2012, issue 9
Vyacheslav F. Gubarev, Sergey V. Melnichuk
Dynamics Investigation of Systems with a Discrete State Space
Journal of Automation and Information Sciences, Vol.31, 1999, issue 7-9
Victor I. Ivanenko, Nikolay A. Zinchuk
A Genetic Approach to Quasi-Optimal Assignment of Tasks in the Distributed System
Telecommunications and Radio Engineering, Vol.64, 2005, issue 1-6
Rasim Magamed ogly Alguliev, Ramiz Magamed ogly Alyguliev
Method for Assessing Cybersecurity of Distributed Computer Networks for Control of Electricity Consumption of Power Supply Distances
Journal of Automation and Information Sciences, Vol.49, 2017, issue 7
Lidiya L. Goncharova , Galina M. Golub , Alexander I. Stasiuk
Mathematical Models of Rotatory Motion of Spacecrafts with Superfluous Systems of Gyrodins and Flywheels and Control Problems of Their Attitude. Part II
Journal of Automation and Information Sciences, Vol.35, 2003, issue 6
Vasiliy I. Popadinets, Igor A. Kutsenko, Victor V. Volosov